# SDR HALA0100100

- Difficulty date: April 24, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 95906
- Part serial: 956
- Condition: Failed
- Location: Stabilizer
- Part time: 25,472 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HNL - FLT 139 - PRIMARY TRIM FAILED ON CLIMB, SECONDARY TRIM WORKED NORMALLY.  PRIMARY TRIM DID WORK INTERMITTENTLY AFTER INITIAL FAILURE.  REPLACED PRIMARY TRIM MOTOR PER MM 27-40-1-401.  OP CHECK OK.  (M)
